# SDR UALA2013041502542

- Difficulty date: April 12, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 89,823 hours, 14,270 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Contact
- Condition: Dirty
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE EXTINGUISHER ARM LIGHT DOES NOT ILLUMINATE DURING FIRE TEST.  CLEANED AND RESEATED CONTACTS ON ARM LIGHT.  OPS TESTED NORMAL.
